i take 50mg of zoloft for almost 2 months and needed something to help me sleep and my doc prescribed elavil 50mg. I read up on any new med that im given and what ive read says elavil shouldnt be mixed with certain other antidepressant medication. Any help with this would be greatly appreciated
Taking Elavil with SSRI antidepressants can can increase the level of Elavil in your blood, increasing your chance of side effects. Your healthcare provider may need to adjust your dose of these medications or use caution when switching from one medicine to another.
As for me I think Elavil is not a good solution to help insomnia management, try to take some herbal sedatives at first
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2010 • 1 answer
Posted 11 Sep 2010 • 3 answers
Posted 19 Mar 2012 • 7 answers
Posted 14 Aug 2016 • 0 answers
Posted 22 Apr 2017 • 0 answers